Journal of Differential Geometry

The Donaldson-Thomas invariants under blowups and flops

Jianxun Hu and Wei-Ping Li

Full-text: Open access

Abstract

Using the degeneration formula for Donaldson-Thomas invariants, we proved formulae for blowing up a point, simple flops, and extremal transitions.

Article information

Source
J. Differential Geom., Volume 90, Number 3 (2012), 391-411.

Dates
First available in Project Euclid: 24 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1335273389

Digital Object Identifier
doi:10.4310/jdg/1335273389

Mathematical Reviews number (MathSciNet)
MR2916041

Zentralblatt MATH identifier
1256.14039

Citation

Hu, Jianxun; Li, Wei-Ping. The Donaldson-Thomas invariants under blowups and flops. J. Differential Geom. 90 (2012), no. 3, 391--411. doi:10.4310/jdg/1335273389. https://projecteuclid.org/euclid.jdg/1335273389


Export citation